# SDR AALA202108058082

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 18,804 hours, 8,492 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 0212KTU04
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE AT FL 340 FUEL USED/FAB DISAGREE WITH FUEL PAGE SHOWING 6000LBS DIFFERENCE. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT DIVERTED TO SJU WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED LEFT WING FUEL PROBES 22QT1 (AALA202108028046) AND 24QT1 AALA202108058082) PER AMM 28-42-15 REPLACED LEFT WING CADENSICION SENSOR 19QT1 (AALA202108051939) PER AMM 28-42-16. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 28-42-16.
